Ueber angewandte Mathematik

C. Runge

Mathematische Annalen (1894)

  • Volume: 44, page 437-448
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Runge, C.. "Ueber angewandte Mathematik." Mathematische Annalen 44 (1894): 437-448. <http://eudml.org/doc/157714>.

author = {Runge, C.},
journal = {Mathematische Annalen},
keywords = {Solutions of perturbations of ordinary differential equations},
language = {ger},
pages = {437-448},
title = {Ueber angewandte Mathematik},
url = {http://eudml.org/doc/157714},
volume = {44},
year = {1894},

AU - Runge, C.
TI - Ueber angewandte Mathematik
JO - Mathematische Annalen
PY - 1894
VL - 44
SP - 437
EP - 448
LA - ger
KW - Solutions of perturbations of ordinary differential equations
UR - http://eudml.org/doc/157714
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.